Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 19, 2013, 12:13 PM EDT for Upson County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2013, 12:13 PM EDT (16:13 UTC)
- Expired
- Apr 19, 2013, 12:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Upson County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
187
WWUS82 KFFC 191613
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EDT FRI APR 19 2013
GAZ069-079-080-191645-
1213 PM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT...UPSON
AND TAYLOR COUNTIES UNTIL 1245 PM EDT...
AT 1211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF TALBOTTON...MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
UPSON AND TAYLOR COUNTIES THROUGH 1245 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE WESLEY CHURCH...CARSONVILLE...
BALDWINVILLE...PO BIDDY CROSSROADS...PRATTSBURG...JUNCTION CITY...
PLEASANT HILL...BIG LAZER CREEK WMA...ROWLAND...THOMASTON...SALEM...
REDBONE CROSSROADS...LOGTOWN...THE ROCK AND YATESVILLE.
&&
LAT...LON 3280 8451 3299 8424 3299 8413 3282 8412
3280 8413 3280 8415 3269 8420 3258 8448
TIME...MOT...LOC 1613Z 229DEG 47KT 3274 8441
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 19, 11:32 AM EDT, 41 minutes earlier.
Area forecast discussion, Apr 19, 11:32 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1132 AM EDT FRI APR 19 2013 .UPDATE... LEADING CONVECTIVE EDGE OF PRECIP SHIELD AND SHARP SOUTH TO WNW WIND SHIFT IS CURRENTLY BISECTING THE CWA FROM A COLUMBUS TO ATLANTA TO GAINESVILLE LINE AND PUSHING EASTWARD. LIGHTNING ACTIVITY HAS BEEN CLOSE TO NIL THOUGH HAVE SEEN SOME VERY ISOLATED STRIKES MAINLY IN THE SOUTHERN TIER. WITH 500-1000 J/KG OF SBCAPE ACROSS CENTRAL GEORGIA...THIS AREA WILL HAVE THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON ALONG THIS LEADING THIN EDGE. SPC STILL HAS AREA IN GENERAL THUNDER AND SLIGHT RISK REMAINS EAST OF THE CWA...THOUGH WITH BULK 0-1KM SHEAR NEAR 35 KTS AND EFFECTIVE SRH OF 200-300 M**2/S**2...COULD NOT RULE OUT ISOLATED STRONG TO SEVERE LEVEL WIND GUSTS OR A BRIEF ISOLATED TORNADO SPINNING UP. HAVE ADJUSTED TEMP TREND TO BE A BIT MORE DISTINCT AND LOWER EARLIER AS OBS HAVE SHOWN NEARLY A 15 DEGREE DROP BEHIND THE FRONT. OTHERWISE ONLY MINOR OTHER TWEAKS MADE TO FORECAST AND PREVIOUS DISCUSSION FOLLOWS... BAKER && .PREV DISCUSSION... /ISSUED 726 AM EDT FRI APR 19 2013/ PREV DISCUSSION... .SHORT TERM /TODAY THROUGH TONIGHT/... /ISSUED 429 AM EDT FRI APR 19 2013/ MAIN FEATURE OF THE SHORT TERM WILL BE THE COLD FRONT PUSHING THROUGH THE CWA TODAY. SHOWERS ARE JUST BEGINNING TO PUSH INTO NORTHWEST GEORGIA THIS MORNING AND EXPECT IT TO PUSH INTO THE ATL AREA BY MID MORNING AND INTO CENTRAL GEORGIA THIS AFTERNOON. HI RES MODELS ARE ALL CONSISTENT WITH BRINGING THIS INITIAL AREA OF SHOWERS AND THUNDERSTORMS THROUGH BUT THEN DEVELOPING AN AREA OF SHOWERS BEHIND IT AROUND THE ATL METRO AREA AND PUSHING SOUTHEAST INTO CENTRAL GEORGIA. GIVEN THIS...HAVE NOT BEEN TOO QUICK TO CLEAR OUT THE POPS THIS AFTERNOON...BUT GIVEN INSTABILITY THIS AFTERNOON IS LIMITED TO CENTRAL GEORGIA...HAVE ONLY INCLUDED SHOWERS IN THE NORTH. INSTABILITY IS FAIRLY LIMITED THIS MORNING AND THUS LIGHTNING HAS BEEN MINIMAL IN THE LINE. DESPITE LIMITED INSTABILITY...MAIN THREAT WITH THE LINE THIS MORNING IS DAMAGING WIND. BOTH NAM AND GFS SHOW 40KT LOW LEVEL SHEAR THIS MORNING. IN ADDITION...HAVE ALREADY SEEN SOME KINKS IN REFLECTIVITY ALONG THE LINE AND WILL HAVE TO WATCH CAREFULLY AS IT MOVES INTO NORTHWEST GEORGIA AS THE TORNADO THREAT IS NON-ZERO THIS MORNING. AS THE LINES PROGRESSES THROUGH THE CWA TODAY...INSTABILITY INCREASES WITH DAYTIME HEATING...HOWEVER THE LOW-LEVEL SHEAR DECREASES BY THE AFTERNOON. WITH CAPE EXPECTED AROUND 1000 J/KG THIS AFTERNOON ACROSS CENTRAL GEORGIA...THINK THIS MAY BE OUR BETTER CHANCE FOR THE STRONGER STORMS WITH THE MAIN THREAT BEING DAMAGING WIND. SPC HAS KEPT US OUT OF THE SLIGHT RISK FOR TODAY...BUT WE ARE IN GENERAL THUNDER. TEMPS ARE NEAR A BLEND BUT DO NOT FOLLOW A DIURNAL TREND FOR TODAY. WILL SEE TEMPS DROP WITH THE RAIN MOVING IN AND COLD FRONT PUSHING THROUGH. OVERNIGHT LOWS DROP DOWN INTO THE MID 30S ACROSS NORTH AND PARTS OF WEST GEORGIA. MAY NEED TO ISSUE A FROST ADVISORY FOR THIS...BUT GIVEN BORDERLINE VALUES WILL LET THE DAY SHIFT RE-EVALUATE. 11 && .LONG TERM /SATURDAY THROUGH THURSDAY/... /ISSUED 429 AM EDT FRI APR 19 2013/ QUIET LONG TERM STILL ON TAP FOR THE FORECAST AREA UNTIL THE MIDDLE OF NEXT WEEK...WHEN THE NEXT FRONTAL BOUNDARY IS EXPECTED TO IMPACT THE CWFA. ANY LINGERING SHOWERS EARLY SATURDAY MORNING SHOULD DISSIPATE/MOVE OFF TO THE EAST BY LATE MORNING AS HIGH PRESSURE BUILDS IN FROM THE WEST. HIGH PRESSURE WILL REMAIN ACROSS THE CWFA THROUGH EARLY NEXT WEEK. BOTH THE NAM AND GFS SHOW AN INVERTED SURFACE TROUGH DEVELOPING TO THE EAST OF THE FORECAST AREA SUNDAY INTO EARLY MONDAY. THE NAM BRINGS IN SOME LIGHT PRECIP WITH THIS FEATURE...WHILE THE GFS REMAINS DRY. THE POPS PRODUCED BY THE NAM ARE VERY LOW AT THIS TIME...SO WILL KEEP THE FORECAST DRY FOR NOW. THE NEXT BEST CHANCES FOR PRECIP WILL BE TUESDAY NIGHT INTO WEDNESDAY NIGHT. A SHARP COLD FRONT WILL BEGIN APPROACHING WESTERN GA OVERNIGHT TUESDAY...AN POPS WILL INCREASE FROM THE WEST. THE HIGHEST POPS SHOULD OCCUR ON WEDNESDAY WITH THE FROPA. MODELS ARE SHOWING SOME INSTABILITY...SO WILL KEEP THUNDER IN THE FORECAST. HIGH PRESSURE WILL RETURN FOR THE END OF THE WEEK. NLISTEMAA && .AVIATION... 12Z UPDATE... AREA OF SHRA/TSRA WILL MOVE INTO THE ATL METRO SITES OVER THE NEXT HOUR. LIGHTNING WITH THE LINE IS VERY LIMITED SO DECIDED TO CHANGE THUNDER TO A TEMPO RATHER THAN PREDOMINATE FOR ATL SITES. AFTER THE INITIAL LINE MOVES THROUGH...THE THUNDER THREAT DIMINISHES HOWEVER RAIN IS EXPECTED TO REMAIN THROUGH THE AFTERNOON...ALTHOUGH COULD SEE SOME BREAKS. MAINLY MVFR CIGS EXPECTED THROUGH THE AFTERNOON AND CIGS SHOULD CLEAR OUT OVERNIGHT. WINDS AT ATL HAVE COME AROUND TO THE SSW AND WILL BECOME W BY NOONTIME. WINDS WILL BE GUSTY TO 25KTS TODAY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 41 67 43 / 100 40 0 0 ATLANTA 71 40 65 45 / 100 10 0 0 BLAIRSVILLE 67 37 62 39 / 100 10 0 0 CARTERSVILLE 70 37 65 41 / 100 5 0 0 COLUMBUS 74 42 70 45 / 100 30 0 0 GAINESVILLE 68 41 66 44 / 100 10 0 0 MACON 73 41 69 45 / 100 70 5 0 ROME 64 36 66 40 / 100 5 0 0 PEACHTREE CITY 71 37 66 41 / 100 20 0 0 VIDALIA 83 53 69 50 / 100 100 30 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11/BAKER LONG TERM....NLISTEMAA AVIATION...11
Hazardous weather outlook, Apr 19, 11:52 AM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1152 AM EDT FRI APR 19 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201600- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1152 AM EDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE REGION TODAY...ASSOCIATED WITH A COLD FRONTAL PASSAGE. THE BEST CHANCE FOR THUNDERSTORMS WILL BE MAINLY SOUTH AND EAST OF ATLANTA ACROSS CENTRAL GEORGIA WHERE THE MORE UNSTABLE AIR EXISTS AHEAD OF THE FRONT. WITH STRONG LOW LEVEL SHEAR NEAR THE FRONT EDGE OF THE SYSTEM...SOME STORMS COULD BE STRONG AND A FEW ISOLATED SEVERE WITH THE MOST LIKELY HAZARDS BEING STRONG GUSTY WINDS... SMALL HAIL...LIGHTNING AND HEAVY RAIN. A BRIEF ISOLATED TORNADO WOULD NOT BE OUT OF THE QUESTION AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS SHOULD REMAIN ALERT IN CASE CONDITIONS CHANGE.
In the hours before
Special weather statement, Apr 19, 7:22 AM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 AM EDT FRI APR 19 2013
GAZ005-006-191145-
722 AM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MURRAY AND
WESTERN FANNIN COUNTIES UNTIL 745 AM EDT...
AT 718 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR CISCO TO THE NORTH GEORGIA SPEEDWAY
SOUTHEAST OF DALTON ...MOVING NORTHEAST AT 50 MPH.
ISOLATED AREAS OF WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS
MOVE ACROSS MURRAY AND FANNIN COUNTIES THROUGH 745 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORTH GEORGIA
SPEEDWAY...CHATSWORTH...ETON...CRANDALL...CISCO...FORT MOUNTAIN
STATE PARK...CONASAUGA LAKE...COHUTTA WILDERNESS AND JONES MILL.
&&
LAT...LON 3487 8450 3485 8453 3485 8461 3483 8459
3481 8459 3461 8486 3499 8473 3499 8472
3500 8445
TIME...MOT...LOC 1121Z 224DEG 44KT 3494 8471 3468 8480Local storm report, Apr 19, 8:39 AM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 AM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG WNW MENLO 34.48N 85.48W
04/19/2013 CHATTOOGA GA EMERGENCY MNGR
ONE TREE DOWN ACROSS HWY 48 NEAR RIDGE ST
&&
CORRECTED LOCATION AND TIME OF PREVIOUS REPORT.
SNELSONSpecial weather statement, Apr 19, 11:21 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT FRI APR 19 2013
GAZ078-089-090-191545-
1121 AM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MUSCOGEE...
NORTHERN CHATTAHOOCHEE AND SOUTHERN HARRIS COUNTIES UNTIL 1145 AM
EDT...
AT 1119 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF FORT BENNING...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 1145 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT
BENNING...AVONDALE...SAND HILL...COLUMBUS...ROSE HILL...BIBB
CITY...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER
ACRES...LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT AND HIGHLAND
PARK.
&&
LAT...LON 3242 8497 3246 8501 3251 8501 3272 8478
3260 8469 3257 8469 3255 8467 3252 8469
3253 8465 3252 8463 3250 8464 3249 8466
3240 8466 3227 8490 3232 8501
TIME...MOT...LOC 1520Z 227DEG 41KT 3236 8505Special weather statement, Apr 19, 11:49 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 AM EDT FRI APR 19 2013
GAZ078-079-089>091-191615-
1149 AM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TALBOT...
MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 1215 PM
EDT...
AT 1145 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UPATOI IN FAR NORTHEAST MUSCOGEE
COUNTY...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 1215 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EELBECK/WEST
FORT BENNING...UPATOI...BOX SPRINGS...JUNIPER...BAUGHVILLE...
GENEVA...OLIVE BRANCH...BALDWINVILLE...JUNCTION CITY...TALBOTTON...PO
BIDDY CROSSROADS...WOODLAND AND PLEASANT HILL.
&&
LAT...LON 3285 8450 3274 8442 3259 8444 3242 8476
3263 8480
TIME...MOT...LOC 1549Z 231DEG 44KT 3257 8471Local storm report, Apr 19, 12:11 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1211 PM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG 4 E COLUMBUS 32.46N 84.92W
04/19/2013 MUSCOGEE GA 911 CALL CENTER
TREE DOWN ON A HOME ON 4900 BLOCK OF WILCOX WAY
&&
SNELSONSpecial weather statement, Apr 19, 12:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EDT FRI APR 19 2013
GAZ069-079-080-191645-
1213 PM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TALBOT...UPSON
AND TAYLOR COUNTIES UNTIL 1245 PM EDT...
AT 1211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF TALBOTTON...MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TALBOT...
UPSON AND TAYLOR COUNTIES THROUGH 1245 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE WESLEY CHURCH...CARSONVILLE...
BALDWINVILLE...PO BIDDY CROSSROADS...PRATTSBURG...JUNCTION CITY...
PLEASANT HILL...BIG LAZER CREEK WMA...ROWLAND...THOMASTON...SALEM...
REDBONE CROSSROADS...LOGTOWN...THE ROCK AND YATESVILLE.
&&
LAT...LON 3280 8451 3299 8424 3299 8413 3282 8412
3280 8413 3280 8415 3269 8420 3258 8448
TIME...MOT...LOC 1613Z 229DEG 47KT 3274 8441The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:33 AM EDT | Special Weather Statement | FFC | Dade, Walker | 42 min |
| Apr 19, 5:19 AM EDT | Special Weather Statement | FFC | Walker | 26 min |
| Apr 19, 5:43 AM EDT | Special Weather Statement | FFC | Chattooga, Walker | 32 min |
| Apr 19, 6:05 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 40 min |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Whitfield | 31 min |
| Apr 19, 6:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Apr 19, 6:47 AM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Apr 19, 7:22 AM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Apr 19, 11:21 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 24 min |
| Apr 19, 11:49 AM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Apr 19, 12:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Apr 19, 12:40 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 35 min |
| Apr 19, 1:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Apr 19, 1:02 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 28 min |
| Apr 19, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 35 min |
| Apr 19, 1:16 PM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones | 29 min |
| Apr 19, 1:21 PM EDT | Tornado Warning | FFC | Morgan, Walton | 24 min |
| Apr 19, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe, Wilkes | 42 min |
| Apr 19, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach, Twiggs | 39 min |
| Apr 19, 2:00 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs | 30 min |
| Apr 19, 2:24 PM EDT | Special Weather Statement | FFC | Crisp, Pulaski | 36 min |
| Apr 19, 2:31 PM EDT | Special Weather Statement | FFC | Wilkinson | 44 min |
| Apr 19, 2:56 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Apr 19, 3:06 PM EDT | Special Weather Statement | FFC | Johnson, Laurens | 24 min |
| Apr 19, 3:18 PM EDT | Frost Advisory | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Coweta and 20 more | 17 hr |
| Apr 19, 3:22 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 38 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.